# SDR DALA2021112807286

- Difficulty date: November 24, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 66,165 hours, 26,117 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8415720) DURING POST FLIGHT WALKAROUND THE RAMPERS NOTED ABOUT AN 8-10 INCH VERTICAL DENT OR INDENTATION JUST AFT OF THE HANDLE OF THE FWD CARGO DOOR. FOUND TO BE OUTSIDE LIMITS PER FIG 103 DETAIL F. DEFER DENT PER SRM REFERENCE 4(3)(B) - DENT TO BE INSPECTED EVERY 1500 HOURS.
